×

Found 48 Documents (Results 1–48)

100
MathJax

Exponentially many hypohamiltonian snarks. (English) Zbl 1291.05115

Hliněný, Petr (ed.) et al., 6th Czech-Slovak international symposium on combinatorics, graph theory, algorithms and applications, DIMATIA Center, Charles University, Prague, Czech Republic, July 10–16, 2006. Amsterdam: Elsevier. Electronic Notes in Discrete Mathematics 28, 417-424 (2007).
MSC:  05C45
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification